DCSIMG
For Employees Nav Spacer For Providers
click to access MyChart!
EDWARD Hospital and Health Services


Related Links

PrintEmail
Share
Search Health Information   
    Fixed drug eruption
   
Fixed drug eruption

Medications can cause many skin reactions. This particular appearance is called a "fixed drug eruption" and was caused by a reaction to ceftazidime. This type of reaction typically recurs in exactly the same location when the person takes the same medication again.


Review Date: 5/6/2012
Reviewed By: Linda J. Vorvick, MD, Medical Director and Director of Didactic Curriculum, MEDEX Northwest Division of Physician Assistant Studies, Department of Family Medicine, UW Medicine, School of Medicine, University of Washington; and Stuart I. Henochowicz, MD, FACP, Associate Clinical Professor of Medicine, Division of Allergy, Immunology, and Rheumatology, Georgetown University Medical School. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M. Health Solutions, Ebix, Inc.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
adam.com
 



 

(630) 527-3000

Follow Us

Facebook twitter YouTube Pinterest Instagram LinkedIn




 

Donate Today


Receive our HealthAware eNewsletter, designed to start a conversation about you and your family's health.


Sign Up

Edward Hospital & Health Services
801 S. Washington, Naperville, IL 60540 • (630) 527-3000

Naperville • Plainfield • Bolingbrook • Oswego • Woodridge
Site Map Nav Spacer Privacy Practices Nav Spacer Terms of Use
© 2014 Edward Hospital & Health Services